# SDR UPS08854162

- Difficulty date: October 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-F1-02 AT STA 13 L15-16L HAS NO SRM REF.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW UPS EO DC8-5330-31402-A AND FVCI DWG 53-08540-1.
